Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

March 1, 2012Emanuel County, Treutlen County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 1, 2012, 1:47 PM EST for Emanuel County, Treutlen County, Georgia. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2012, 1:47 PM EST (18:47 UTC)
Expired
Mar 1, 2012, 2:15 PM EST
In force
28 min
Issued by
NWS Atlanta, GA

Counties Emanuel County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 1:55 PM ESTHAIL 0.881 Nnw Rockledge, GAUNITED STATES POST OFFICE IN ROCKLEDGE REPORTED NICKLE-SIZED HAIL FOR LESS THAN 5 MINUTES IN ROCKLEDGE. POWER OUTAGES WERE ALSO REPORTED IN ROCKLEDGE.
Mar 1, 1:56 PM ESTTSTM WND DMG2 Nne Rockledge, GAPUBLIC REPORTED SEVERAL DOWNED TREES ON THE ROADS NEAR ROCKLEDGE JUST BEFORE 1400 EST.
Mar 1, 2:00 PM ESTHAIL 15 Sw Adrian, GAPUBLIC REPORTED NICKLE TO QUARTER SIZED HAIL NEAR THE LAURENS-TREUTLEN COUNTY LINE. THE HAIL DAMAGED A DOG HOUSE IN A YARD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
598 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WWUS82 KFFC 011847
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EST THU MAR 1 2012

GAZ085-086-097-098-011915-
147 PM EST THU MAR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 215 PM
EST...

AT 147 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MINTER...MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 215 PM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ROCKLEDGE...MINTER...
ORLAND...SCOTT...ORIANNA...SOPERTON...ADRIAN...BLACKVILLE...ZAIDEE...
NORRISTOWN...FIVE POINTS...NORRISTOWN JUNCTION...GILLIS SPRINGS...
COVENA AND LEXSY.

&&

LAT...LON 3254 8204 3255 8208 3251 8215 3241 8219
      3236 8224 3234 8223 3240 8287 3258 8286
      3261 8203
TIME...MOT...LOC 1848Z 274DEG 38KT 3249 8274

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 1, 1:05 PM EST, 42 minutes earlier.

Area forecast discussion, Mar 1, 1:05 PM EST, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
105 PM EST THU MAR 1 2012

.PREV DISCUSSION...

UPDATE...
/ISSUED 1040 AM EST THU MAR 1 2012/
LINE OF CONVECTION STEADILY SINKING FURTHER INTO SOUTH AND
CENTRAL GEORGIA THIS MORNING. COLD FRONT HAS PUSHED INTO NORTHWEST
GEORGIA WITH A SHARP DEW POINT CONTRAST BETWEEN ROME AND
CARTERSVILLE...WHERE TDS ARE IN THE 30S AND 60S RESPECTIVELY.
EXPECT SHOWERS AND ISOLATED THUNDERSTORMS TO CONTINUE THIS
MORNING...AND HAVE REVISED POP...WX...AND QPF GRIDS TO REFLECT
HIGHER POPS IN THE HAMILTON TO COLUMBUS...LOUISVILLE AREA AND
SOUTHWARD.

MODELS INDICATING PRECIP ACTIVITY WILL CONTINUE ACROSS CENTRAL AND
SOUTH GEORGIA INTO THE AFTERNOON...GENERALLY THE FURTHEST SOUTH
TIER OF CWA COUNTIES. FRONT WILL BEGIN TO PULL NORTHWARD TONIGHT
AS A WARM FRONT...WITH HIGHEST PRECIP CHANCES THIS EVENING AND
OVERNIGHT ACROSS NORTH GEORGIA. INSTABILITIES ON THE RISE AHEAD OF
THE COLD FRONT WILL SUPPORT ISOLATED THUNDERSTORMS ACROSS THIS
AREA OVERNIGHT AND INTO FRIDAY MORNING. HAVE MADE SLIGHT CHANGES
TO THE GRIDS TO REFLECT THESE MODEL TRENDS.

NEXT MAIN LINE OF CONVECTIVE ACTIVITY ASSOCIATED WITH THE COLD
FRONT STILL PROGGED TO ENTER NORTHWEST GEORGIA AROUND 00Z
SATURDAY. SPC HAS CWA IN SLIGHT RISK...WITH MODERATE RISK OF
SEVERE STORMS JUST TO THE WEST. WILL MONITOR SHEAR AND
INSTABILITIES WITH THE 12Z MODELS AND MAKE ADJUSTMENTS WITH THE
AFTERNOON PACKAGE.

OTHERWISE...HAVE ONLY MADE ADJUSTMENTS TO HOURLY TEMPERATURES AND
DEW POINTS. NO ADDITIONAL UPDATES EXPECTED AT THIS TIME.

31

SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...
/ISSUED 418 AM EST THU MAR 1 2012/
FOCUS ON SHORT TERM IS THE CHANCE OF THUNDERSTORMS THIS MORNING
AND AFTERNOON AND THEN AGAIN ON FRIDAY INTO SATURDAY. ISOLATED
SHOWERS AND SOME THUNDER HAVE BEEN REPORTED ACROSS CENTRAL GEORGIA
THIS MORNING AS THE COLD FRONT APPROACHES FROM OUR NORTH. DECENT
INSTABILITY OF 500 J/KG AND 0 TO 1 KM BULK WIND SHEAR VALUES OF 35
TO 40 KNOTS SUGGESTS THAT STORMS COULD BECOME SEVERE....HOWEVER A
700 MB WARM NOSE HAS BEEN KEEPING CONVECTION FROM REALLY FIRING.
IF THIS WARM NOSE CAN ERODE...A STRONG THUNDERSTORM OR TWO COULD
BE POSSIBLE. EXPECT THE FRONT TO PUSH THE SHOWERS AND
THUNDERSTORMS SOUTH OF THE METRO ATLANTA AREA TODAY. THIS COLD
FRONT SHOULD STALL OUT ACROSS CENTRAL GEORGIA.

ON FRIDAY THIS STALLED OUT COLD FRONT RETURNS THROUGH THE AREA
SERVING AS A FOCAL POINT FOR SHOWERS AND THUNDERSTORMS. THE WARM
SECTOR WILL MOVE INTO THE AREA IN ADVANCE OF ANOTHER COLD FRONT.
MODELS SUGGEST THAT WE COULD SEE ANOTHER ROUND OF POSSIBLY STRONG
TO SEVERE STORMS FRIDAY INTO SATURDAY MORNING ALONG WITH SOME
LARGE RAINFALL VALUES...1.5 TO 2.0 INCHES IN NORTHERN GEORGIA
THROUGH SATURDAY.

POPULATED WITH THE MAV FOR THE SHORT TERM AND KEPT TEMPERATURES
SLIGHTLY HIGHER FOR TOMORROW NIGHT AS THE BOUNDARY STALLS OUT
ACROSS CENTRAL GEORGIA. OTHERWISE...BLENDED THE TEMPERATURES
BETWEEN THE MAV AND MET FOR THE HIGHS AND LOWS.

LONG TERM /SATURDAY THROUGH WEDNESDAY/...
/ISSUED 418 AM EST THU MAR 1 2012/
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING AT THE START
OF THE LONG TERM OVER MOST OF THE CWA. COLD FRONT WILL BE MOVING
THROUGH OUR AREA ON SATURDAY. SOME OF THE THUNDERSTORMS MAY BE
STRONG AND EVEN SEVERE DURING THE EARLY MORNING HOURS ON SATURDAY.
THE GFS ENSEMBLE MEMBERS AND SREF ARE ALL FASTER AND DRIER THAN
THE ECMWF. DECIDED TO STICK WITH THE GFS FOR TIMING OF THIS COLD
FRONT...ESPECIALLY SINCE THERE IS A MODEL CONSENSUS. THE UPPER
LEVEL LOW WILL SWING THROUGH THE AREA EARLY ON SUNDAY. ON SUNDAY
EXPECT HIGH PRESSURE TO BUILD INTO THE STATE THAT SHOULD KEEP OUR
WEATHER QUIET UNTIL MID WEEK WHEN THE CHANCES OF PRECIP INCREASE
AGAIN.

26

HYDROLOGY...
/ISSUED 418 AM EST THU MAR 1 2012/
STORM TOTAL PRECIP VALUES IN FAR NORTHWEST GEORGIA ARE CLOSE TO 2
INCHES AND 1.5 INCHES ELSEWHERE ACROSS THE CWA. A QUICK LOOK AT A
SITE SPECIFIC MODEL IN DADE COUNTY SUGGESTS THAT SOME OF THE
RIVERS MAY ENTER INTO MINOR FLOOD STAGE ON SATURDAY...ESPECIALLY
IF CURRENT QPF VALUES VERIFY. MAY NEED A FLOOD WATCH FOR NORTHWEST
GEORGIA FOR THE WEEKEND...BUT WANTED TO HOLD OFF UNTIL WE BECOME
MORE CONFIDENT ON THE SYSTEM.

26

&&

.AVIATION...
18Z UPDATE...
OVERALL CLOUDS CONTINUE TO SINK SOUTHWARD. VFR CONDITIONS ACROSS
THE TAF SITES...HOWEVER MAY SEE MVFR CONDITIONS AT SOME POINT AT
MCN WITH THE LINGERING SHRA. WITH MOISTURE ACROSS THE AREA...EXPECT
LIFR TO IFR CIGS TO DEVELOP OVERNIGHT. AREA OF SHRA ACROSS ALABAMA
SHOULD LIFT NORTHEASTWARD AND INTO THE TAF SITES THIS EVENING INTO
TONIGHT. WEST WINDS WILL BECOME SW TONIGHT. GUSTS TO 18KTS ON
FRIDAY.

//ATL CONFIDENCE...18Z
UPDATE...
HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE ON VSBYS AND PRECIP
OVERNIGHT. LOW CONFIDENCE ON CIGS TONIGHT.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  58  73  61 /  20  50  30  90
ATLANTA         73  64  74  59 /  20  50  30  90
BLAIRSVILLE     71  51  68  56 /  10  50  70  90
CARTERSVILLE    74  58  75  59 /  20  50  70  90
COLUMBUS        76  66  78  63 /  70  30  10  80
GAINESVILLE     73  59  71  59 /  20  50  60  90
MACON           77  62  78  65 /  90  30  10  70
ROME            74  58  76  59 /  20  50  60  80
PEACHTREE CITY  74  61  76  59 /  30  40  20  90
VIDALIA         78  63  80  64 /  70  20   5  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11
Hazardous weather outlook, Mar 1, 10:44 AM EST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EST THU MAR 1 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1044 AM EST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS CENTRAL
GEORGIA THIS AFTERNOON SOUTH OF A LINE FROM HAMILTON...TO
MACON...TO LOUISVILLE. ISOLATED THUNDERSTORMS ARE ALSO EXPECTED
IN NORTH GEORGIA TONIGHT.

.SYNOPSIS...
A COLD FRONT HAS BEGUN TO MOVE INTO THE STATE THIS MORNING...AND
IS EXPECTED TO STALL OUT ACROSS CENTRAL GEORGIA THIS
AFTERNOON...THEN MOVE NORTH AS A WARM FRONT TONIGHT. THIS FRONT
COULD CAUSE SHOWERS AND THUNDERSTORMS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE OCCASIONAL LIGHTNING...SMALL HAIL TO TO
THE SIZE OF NICKELS AND GUSTY WINDS TO 40 MPH...ESPECIALLY SOUTH
OF A LINE FROM HAMILTON...TO MACON...TO LOUISVILLE TODAY AND
NORTH OF THIS LINE TONIGHT.

.DISCUSSION...
A COLD FRONT HAS PUSHED INTO NORTHWEST GEORGIA THIS MORNING. AHEAD
OF THE COLD FRONT A MOIST AND SOMEWHAT UNSTABLE ENVIRONMENT
CONTINUES TO BE IN PLACE. PARAMETERS EXIST FOR STRONG
THUNDERSTORMS WITH MU CAPE AROUND 500 J/KG AND 0 TO 3 KM HELICITY
VALUES AROUND 100 TO 200. THIS COLD FRONT WILL THEN STALL OUT
ACROSS CENTRAL GEORGIA AND SERVE AS THE FOCAL POINT FOR SHOWERS
AND THUNDERSTORMS THIS AFTERNOON AND EVENING. TONIGHT THIS FRONT
WILL PULL NORTHWARD AS A WARM FRONT AND PROVIDE A SECOND ROUND OF
SHOWERS AND THUNDERSTORMS FOR NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORMS ARE POSSIBLE AGAIN ON FRIDAY MORNING THROUGH
SATURDAY EVENING ACROSS NORTH AND CENTRAL GEORGIA. SOME STORMS MAY
BE SEVERE FRIDAY AFTERNOON THROUGH SATURDAY MORNING. OTHERWISE NO
THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH WEDNESDAY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Mar 1, 9:35 AM EST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 AM EST THU MAR 1 2012

GAZ074-084-011515-
935 AM EST THU MAR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WASHINGTON AND
WILKINSON COUNTIES UNTIL 1015 AM EST...

AT 933 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND DOWNS THROUGH NORTHWEST OF
TOOMSBORO...MOVING EAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON AND WILKINSON COUNTIES THROUGH 1015 AM EST. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HEBRON...DOWNS...SANDERSVILLE...
TOOMSBORO...TENNILLE...DAVISBORO...OCONEE...RIDDLEVILLE AND HARRISON.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3285 8253 3279 8278 3281 8282 3276 8294
      3272 8309 3289 8322 3297 8311 3295 8307
      3300 8305 3311 8266 3298 8254 3294 8254
      3292 8251
TIME...MOT...LOC 1435Z 279DEG 31KT 3303 8262 3291 8292
          3287 8313
Special weather statement, Mar 1, 10:16 AM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 AM EST THU MAR 1 2012

GAZ074-076-085-086-011600-
1016 AM EST THU MAR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WASHINGTON...
JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 1100 AM EST...

AT 1011 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTHEAST OF COLEMANS LAKE THROUGH
PRINGLE...MOVING EAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 1100 AM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOXLEY...
BARTOW...WADLEY...PRINGLE...NEW HOME...KITE...BLUNDALE...COLEMANS
LAKE...THREE POINTS AND SUMMERTOWN.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3267 8252 3287 8275 3300 8232 3292 8227
      3284 8231 3281 8222 3282 8215 3281 8213
      3277 8212
TIME...MOT...LOC 1516Z 278DEG 26KT 3293 8217 3286 8253
          3283 8266
Local storm report, Mar 1, 12:47 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 PM EST THU MAR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     LIGHTNING        FAYETTEVILLE            33.45N 84.45W
03/01/2012                   FAYETTE            GA   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED A VACANT HOME OFF JASMINE COURT
            WAS STRUCK BY LIGHTNING AND SUBSEQUENTLY SET ON FIRE. THE
            HOME SUSTAINED MODERATE DAMAGE WITH PRELIMINARY DAMAGE
            TOTALING 70-80 THOUSAND DOLLARS.

&&

BELANGER
Special weather statement, Mar 1, 1:47 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EST THU MAR 1 2012

GAZ085-086-097-098-011915-
147 PM EST THU MAR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 215 PM
EST...

AT 147 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MINTER...MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 215 PM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ROCKLEDGE...MINTER...
ORLAND...SCOTT...ORIANNA...SOPERTON...ADRIAN...BLACKVILLE...ZAIDEE...
NORRISTOWN...FIVE POINTS...NORRISTOWN JUNCTION...GILLIS SPRINGS...
COVENA AND LEXSY.

&&

LAT...LON 3254 8204 3255 8208 3251 8215 3241 8219
      3236 8224 3234 8223 3240 8287 3258 8286
      3261 8203
TIME...MOT...LOC 1848Z 274DEG 38KT 3249 8274

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 7:35 PM ESTSpecial Weather StatementFFCChattooga, Floyd55 min
Feb 29, 7:42 PM ESTSevere Thunderstorm WarningFFCChattooga, Floyd33 min
Mar 1, 3:10 AM ESTSpecial Weather StatementFFCCoweta35 min
Mar 1, 3:23 AM ESTSpecial Weather StatementFFCFayette37 min
Mar 1, 9:35 AM ESTSpecial Weather StatementFFCWashington40 min
Mar 1, 10:16 AM ESTSpecial Weather StatementFFCJefferson44 min
Mar 1, 1:54 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen51 min
Mar 1, 3:15 PM ESTSpecial Weather StatementFFCChattahoochee, Marion, Schley45 min
Mar 1, 4:14 PM ESTSpecial Weather StatementFFCDooly, Macon46 min
Mar 1, 5:09 PM ESTSpecial Weather StatementFFCBleckley, Houston, Peach, Twiggs36 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.